# SDR 2004FA0000538

- Difficulty date: February 20, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N7329Y
- Make and model: Cirrus SR20
- Aircraft serial: 1394
- Engine: Cont IO360ES
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Riser
- Part number: 10351002
- Condition: Broken
- Location: Nr 5 Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 EXHAUST RISER BROKEN COMPLETELY OFF AT MOUNTING FLANGE.  POSSIBLE DEFECTIVE WELDING.
